Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swollen upper lip and cheek. Not responding to antibiotics

my cousin has swollen upper lip and is getting worse day by day and it is painful...the university clinic doctor said that it is some kind of infection and gave him some antibiotics ...he has been taking the medicine since two days but to no positive result...can u please tell me what might be causing this and suggest which kind of doctor might be able to help him...thank you
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your cousin might just be suffering from infection of the upper lip. You will probably feel better with some antibiotics. However it might be advisable to see a dentist if you are not having the feeling of the medications making the swollen upper lip any better. I think you should take this seriously and consult with a dentist. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor